| Model Number |
TCDS0801-XT |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4 functional tricuspid regurgitation (tr), and dilated atrium for a triclip procedure.During the procedure, triclip was implanted.Shortly after release, it was determined that there was a single leaflet device attachment (slda) and the clip was no longer attached to the septal leaflet.Additional clip was implanted to stabilize the slda.The final tr was grade 1.There were no adverse patient effects or clinically significant delays reported.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints from the lot.Based on the information reviewed, a cause for the reported incomplete coaptation - single leaflet device attachment (slda) could not be determined.The reported unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.